Please use this identifier to cite or link to this item: https://hdl.handle.net/1959.11/212
Title: On the profile of the changing sign mountain pass solutions for an elliptic problem
Contributor(s): Dancer, EN (author); Yan, S  (author)
Publication Date: 2002
Open Access: Yes
DOI: 10.1090/S0002-9947-02-03026-X
Handle Link: https://hdl.handle.net/1959.11/212
Abstract: We consider nonlinear elliptic equations with small diffusion and Dirichlet boundary conditions. We construct changing sign solutions with peaks close to the boundary and consider the location of the peak.
Publication Type: Journal Article
Source of Publication: Transactions of the American Mathematical Society, 354(9), p. 3573-3600
Publisher: American Mathematical Society
Place of Publication: United States
ISSN: 0002-9947
Field of Research (FOR): 010109 Ordinary Differential Equations, Difference Equations and Dynamical Systems
Peer Reviewed: Yes
HERDC Category Description: C1 Refereed Article in a Scholarly Journal
Statistics to Oct 2018: Visitors: 150
Views: 147
Downloads: 3
Appears in Collections:Journal Article
School of Science and Technology

Files in This Item:
6 files
File Description SizeFormat 
open/SOURCE02.pdfPublisher version (open access)599.92 kBAdobe PDF
Download Adobe
View/Open
Show full item record

SCOPUSTM   
Citations

13
checked on Nov 26, 2018

Page view(s)

36
checked on Dec 29, 2018

Download(s)

4
checked on Dec 29, 2018
Google Media

Google ScholarTM

Check

Altmetric


Items in Research UNE are protected by copyright, with all rights reserved, unless otherwise indicated.